# SDR CALA2024031900785

- Difficulty date: March 3, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 86,674 hours, 13,882 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T1929U9
- Condition: Corroded
- Location: Bs955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS955 LH T-FITTING FOUND CORRODED TRANSFER REF. NON-ROUTINE HX NRC WO.2931165.  T-FITTING REPLACED AS PER EC/RA 5340-02187 REV ORIG REFER EA 5340-01385 REV ORIG OP 005 FOR DETAIL. FORM 44-0008 ITEM 1 ACCOMPLISHED.
